MathSciNet Relay Station
MathSciNet bibliographic data
MR334262 (48 #12581) 57E05 (58D10)
Hamstrom, Mary-Elizabeth Homotopy in homeomorphism spaces, ${\rm TOP}$ and ${\rm PL}$. Bull. Amer. Math. Soc. 80 (1974), 207–230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement